# SDR YENA201612201106

- Difficulty date: December 20, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N296JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000219
- Aircraft time: 23,786 hours, 15,058 cycles
- System (JASC): 2120 · Air Distribution System
- Part: A/C Pack
- Condition: Faulted
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE AND FUMES IN CABIN AND FUMES IN COCKPIT. AFTER TURNING OFF POWER TO IFE/CSS AND IFFC CONNECTIVITY INFLIGHT REPORTED SMOKE DISSIPATED AND FUMES LESSENED. PASSENGER IN ROW 9 REPORTED GRINDING MOTTOR SOUND ONCE FLAPS WENT DOWN; ACCOMPLISHED FIM TASK 21-20-00-810-801A AND 21-51-00-810-802A. FOUND NR 1 PACK FAULTED. PERFORMED FLAP OPS CHECK AS REQUIRED, NO FAULTS NOTED. ENGINES 1 AND 2 GROUND RUN SATISFACTORY.
